# SDR USAA050391

- Difficulty date: March 23, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 63,776 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHORD ANGLE CRACKED .0750 INCH, BS 287, LBL 25, 11.5 INCH BELOW CEILING.  INSTALLED EXTRUDED SECTION REPAIR PER SRM 51-70-12.  (M)
